Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On some properties of bilinear and multilinear Stieltjes integrals
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).ORCID iD: 0000-0002-8203-6810
1998 (English)In: Radovi Matematicki, ISSN ISSN: 0352-6100, Vol. 8, no 2, 201-215 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider some properties of the bilinear and multilinear Stieltjes integrals in Banach spaces in the Riemann-Stieltjes, Moore-Pollard and Young senses

Place, publisher, year, edition, pages
Sarajevo: Akad. Nauk. i Umjetnost. , 1998. Vol. 8, no 2, 201-215 p.
Keyword [en]
Bilinear and multilinear integrals, Riemann-Stieltjes, Moore-Pollard, Young integrals
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-82515OAI: oai:DiVA.org:kth-82515DiVA: diva2:498309
Note

NR 20140805

Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2015-11-11Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Halilovic, Armin

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen (Closed 20130701)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 53 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf